# SDR AALA202010199001

- Difficulty date: October 10, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 15,934 hours, 7,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT LEFT HAND PASSENGER/CREW DOOR CUT OUT LOWER SILL CENTER FITTING AT FR 67 AND S23L.  REPLACED CENTER FITTING, PER SRM 51-72-11.
